# SDR P5CA2018091100254

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,726 hours, 20,366 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Extractor
- Part number: 1942784
- Part serial: 152957
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AIRLEAK AT EXTRACTOR DUCT OF LT PACK. IAW AMM 21-51-04-004-001 AND AMM 21-51-04-404-015 REV1.25 RPL THE EXTRACTOR. IAW AMM 21-00-00-0862-024 REV 125 PFM LEAK CHECK RESULT NO LEAK FOUND AND JOB COMPLETED.
